The Open UniversitySkip to content
 

Open Research Online
Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2015 | 2012
Number of items: 2.

2015

Brignall, Robert and Vatter, Vincent (2015). A simple proof of a theorem of Schmerl and Trotter for permutations. Journal of Combinatorics, 6(1–2) pp. 47–54. file

2012

Brignall, Robert; Georgiou, Nicholas and Waters, Robert J. (2012). Modular decomposition and the reconstruction conjecture. Journal of Combinatorics, 3(1) pp. 123–134. file

This list was generated on Sat Dec 3 05:21:23 2016 GMT.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk